# SDR MALA020242

- Difficulty date: April 9, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N365XJ
- Make and model: Saab 340B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 7232000631
- Condition: Defective
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

IN ATW FOUND GEAR DOORS HANGING OPEN.  EXPLOSIVE BOLTS BLOWN.  LT AND RT MAIN GEAR DOORS FOUND TO BE DOWN ON POST FLIGHT.  MAINTENANCE REMOVED AND REPLACED SWITCH 5GB P/N 7232000-631 AND MAIN, EMERGENCY I/B AND O/B BRAKE ACCUMILATORS COMPLETED REQUIRED OPS AND FUNCTION CHECKS.  OPS AND LEAK CHECKS GOOD IAW SAAB AMM.
